On a two components condition for regularity of the 3D Navier-Stokes equations under physical slip boundary conditions on non-flat boundaries

Beirão da Veiga, Hugo (Corresponding author); Bemelmans, Josef; Brand, Johannes

Heidelberg : Springer (2018, 2019)
Journal Article

In: Mathematische Annalen
Volume: 374
Issue: 3/4
Page(s)/Article-Nr.: 1559-1596


  • Department of Mathematics [110000]
  • Chair of Mathematics (Analysis) [111810]
  • Laboratory for Machine Tools and Production Engineering (WZL) of RWTH Aachen University [417200]
  • Chair of Production Metrology and Quality Management [417510]